The $dbar$ Cauchy-Problem on Weakly $Q$-Convex Domains in $Bbb{C}P^n$

Download PDF

Authors: S. SABER1

DOI: 10.46793/KgJMat2004.581S


Let D be a weakly q-convex domain in the complex projective space Pn. In this paper, the (weighted) -Cauchy problem with support conditions in D is studied. Specifically, the modified weight function method is used to study the L2 existence theorem for the -Neumann problem on D. The solutions are used to study function theory on weakly q-convex domains via the -Cauchy problem.


, -Neumann operator, q-convex domains.


[1]   O. Abdelkader and S. Saber, Solution to -equations with exact support on pseudoconvex manifolds, Int. J. Geom. Methods Mod. Phys. 4 (2007), 339–348.

[2]   A. Andreotti and E. Vesentini, Carleman estimates for the Laplace-Beltrami equation on complex manifolds, Publ. Math. Inst. Hautes Etudes Sci. (1965), 81–150.

[3]   L. Bungart, Piecewise smooth approximations to q-plurisubharmonic functions, Pacific J. Math. 142 (1990), 227–244.

[4]   J. Cao, M. C.-Shaw and L. Wang, Estimates for the -Neumann problem and nonexistence of C2 Levi-flat hypersurfaces in X, Math. Z 248 (2004), 183–221.

[5]   J. Cao and M.-C. Shaw, The -Cauchy problem and nonexistence of Lipschitz Levi-flat hypersurfaces in Pn with n 3, Math. Z. 256 (2007), 175–192.

[6]   S.-C. Chen and M.-C. Shaw, Partial Differential Equations in Several Complex Variables, AMS/IP Stud. Adv. Math. 19, AMS, Providence, Rhodes Island, 2001.

[7]   J.-P. Demailly, Complex analytic and differential geometry, American Math. Society (to apperar).

[8]   M. Derridj, Regularité pour dans quelques domaines faiblement pseudo-convexes, J. Differential Geom. 13 (1978), 559–576.

[9]   M. Derridj, Inégatés de Carleman et extension locale des fonctions holomorphes, Ann. Sc. Norm. Super. Pisa Cl. Sci. 15 (1981), 645–669.

[10]   K. Diederich and J. E. Fornaess, Smoothing q-convex functions and vanishing theorems, Invent. Math. 82 (1985), 291–305.

[11]   M. G. Eastwood and G. V. Suria, Cohomologically complete and pseudoconvex domains, Comment. Math. Helv. 55 (1980), 413–426.

[12]   G. B. Folland and J. J. Kohn, The Neumann problem for the Cauchy-Riemann complex, Princeton Math. Ser. 75 (1972).

[13]   O. Fujita, Domaines pseudoconvexes d’ordre général et fonctions pseudoconvexes d’ordre général, Kyoto J. Math. 30 (1990), 637–649.

[14]   G. M. Henkin and A. Iordan, Regularity of on pseudococave compacts and applications, Asian J. Math. 4 (2000), 855–884.

[15]   L. Hörmander, L2-estimates and existence theorems for the -operator, Acta Math. 113 (1965), 89–152.

[16]   L. Ho, -problem on weakly q-convex domains, Math. Ann. 290 (1991), 3–18.

[17]   L. R. Hunt and J. J. Murray, q-plurisubharmonic functions and a generalized Dirichlet problem, Michigan Math. J. 25 (1978), 299–316.

[18]   J. J. Kohn, Harmonic integrals on strongly pseudoconvex manifolds I, Ann. of Math. 78 (1963), 112–148.

[19]   J. J. Kohn, Harmonic integrals on strongly pseudoconvex manifolds II, Ann. of Math. 79 (1964), 450–472.

[20]   J. J. Kohn and H. Rossi, On the extension of holomorphic functions from the boundary of a complex manifold, Ann. of Math. 81 (1965), 451–472.

[21]   J.-L. Lions and E. Magenes, Non-Homogeneous Boundary Value Problems and Applications, Springer-Verlag, Berlin Heidelberg, New York, 1972.

[22]    K. Matsumoto, Pseudoconvex domains of general order in Stein manifolds, Memoirs of the Faculty of Science, Kyushu University, Series A, Mathematics 43(2) (1989), 67–76.

[23]   K. Matsumoto, Pseudoconvex domains of general order and q-convex domains in the complex projective space, Kyoto J. Math. 33 (1993), 685–695.

[24]   M. Peternell, Continuous q-convex exhaustion functions, Invent. Math. 85 (1986), 249–262

[25]    R. M. Range, Holomorphic Functions and Integral Representations in Several Complex Variables, Springer, Berlin, Heidelberg, New York, 1986.

[26]   S. Saber, Solution to problem with exact support and regularity for the -Neumann operator on weakly q-convex domains, Int. J. Geom. Methods Mod. Phys. 7(1) (2010), 135–142.

[27]   S. Saber, The problem on q-pseudoconvex domains with applications, Math. Slovaca 63(3) (2013), 521–530.

[28]   S. Saber, The L2 -Cauchy problem on weakly q-pseudoconvex domains in Stein manifolds, Czechoslovak Math. J. 65(3) (2015), 739–745.

[29]   S. Sambou, Résolution du pour les courants prolongeables définis dans un anneau, Annales de la Facult´e des sciences de Toulouse: Math´e matiques 11(1) (2002), 105–129.

[30]   M. C. Shaw, Local existence theorems with estimates for b on weakly pseudo-convex boundaries, Math. Ann. 294 (1992), 677–700.

[31]   M. C. Shaw, The closed range property for on domains with pseudoconcave boundary, Complex Analysis Trends in Mathematics (2010), 307–320.

[32]   Y. T. Siu, Complex-analyticity of harmonic maps, vanishing and Lefschetz theorems, J. Differential Geom. 17 (1982), 55–138.

[33]   E. M. Stein, Singular Integrals and Differentiability Properties of Functions, Math. Series 30, Princeton University Press, Princeton, New Jersey, 1970.

[34]   E. J. Straube, Lectures on the L2-Sobolev Theory of the -Neumann Problem, ESI Lectures in Mathematics and Physics, Freiburg, Germany, 2010.

[35]   G. V. Suria, q-pseudoconvex and q-complete domains, Compos. Math. 53 (1984), 105–111.

[36]   H. H. Wu, The Bochner Technique in Differential Geometry, Harwood Academic, New York, 1988.

[37]   G. Zampier, Complex Analysis and CR Geometry, AMS 43, Providence, Rhode Island, 2008.